Hyperkinesias in a prepubertal boy with autistic disorder treated with haloperidol and valproic acid.
A 7-yr.-old Bangladeshi boy with autistic disorder, unspecified mental retardation, asthma, pica, and generalized tonic seizures, presented for hyperactivity, aggression, and disruptive behaviors. He had a history of an elevated blood lead level. He was being treated with haloperidol and valproic acid. He was assessed in an unstimulated state for the occurrence of adventitious movements. He exhibited hand flapping, jumping, running, and spinning as well as other motor and phonic stereotypes typical of autistic disorder. Although the presence of subjective distress and a sensation of inner rest
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.